# SDR USAASB03126

- Difficulty date: August 2, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DTW - FLT 390 - EN ROUTE FROM CLT TO DTW, AT FL350, A/C LOST PRESSURIZATION.  CABIN CLIMBED TO 11,000 FT WITH CABIN ALTITUDE WARNING HORN SOUNDING.  CREW ACCOM QRH PROCEDURES AND RAPID DESCENT TO 10,000 FEET.  FLT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MX PERFORMED SINGLE PACK CONFIDENCE CHECK.  R&R AFT OUTFLOW VALVE, ALL HEAT EXCHANGERS, DELTA P MODULE, LT ACM, FWD CARGO DOOR SEAL AND FWD RADIO ALTIMERTER ANTENNA GASKET.  RIGGED FORWARD SVC DOOR AND ACCOM TEMP REPAIR TO A THREE INCH CRACK IN FUSELAGE AT STA 520R, STRINGER 12.  OPS AND LEAK CHECKED ALL WORK PERFORMED.  ACCOMPLISHED SATISFACTORY TEST FLIGHT FOR PRESSURIZATION SYSTEM.  (M)
